# SDR USAA061344

- Difficulty date: November 14, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 17,585 hours, 17,585 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53111460202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT RBL 11 + 4 INCHES FWD OF FR C18 CORRODED.  REMOVED DAMAGE & FABRICATED REPAIR PARTS PER SRM 53-00-14; LEVEL 1, DEFECT SIZE: 1 X 2 INCHES.
